MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 18th july 2025, it was reported by a distributor via email that for an ar-3638, knotless fibertak¿ with #2 suture (5-box), the knotless fibertak passing suture was broken while passing process led the repair suture to be unable to pass through the anchor to complete the tensioning mechanism.This was detected during use in a bankart procedure on (b)(6) 2025.The procedure was completed successfully as an additional fibertak was used.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the knotless fibertak¿ with #2 suture, identified that the white/black sutures were damaged/cut.No problem found with the driver.Functional testing was not performed due to the damage to the device.The quality of the bone encountered was not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, excessive force applied during suture passage, which could compromise suture integrity, and/or the device contact with another instrument during use, potentially causing damage.

Brand Name
FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22736695
Report Number1220246-2025-03301
Device Sequence Number20632642
Product Code MBI
UDI-Device Identifier00888867292123
UDI-Public(01)00888867292123(11)241122(17)291031(10)15352087
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK
Device Catalogue NumberAR-3638
Device Lot Number15352087
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date07/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown